Aerosolized medications maximize clinical benefit by targeting the airways and minimize side effects by reducing (though not eliminating) systemic exposure. Aerosolized drugs delivered with a facemask may inadvertently deposit on the face and in the eyes, raising concerns about cutaneous and ocular side effects with these drugs. Cases of anisocoria have been reported from exposure of the eyes to aerosol bronchodilators. Whether inhaled corticosteroids (ICS) can cause skin and eye problems like those seen with systemic or topical steroids is more difficult to answer. Patients who take ICS may have other corticosteroid exposures, or have other conditions that predispose them to side effects, making the analysis of the ICS risk challenging. Also, many studies were not designed to search for cutaneous or ocular effects, or may have been too short to detect these effects. Nevertheless, ICS have been associated with an increased risk of skin thinning, bruising, cataracts and possibly glaucoma in adults, but not in children. The risks increase with advanced age, higher doses, and longer duration of use. In children, the risks of cataracts and glaucoma were negligible with ICS, whether a mouthpiece or a mask interface was used. Side effects like skin rash and conjunctivitis occurred at low frequencies similar to placebo or comparator drugs. We do not know whether exposed children will have increased risks from ICS later in life. Therefore, it is wise to avoid face and eye deposition when possible, and to use the minimally effective dose.